Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 89, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2008, 3:19 PM EDT for Palm Beach County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 3:19 PM EDT (19:19 UTC)
- Expired
- Jun 26, 2008, 3:39 PM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3558 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 261919
SVRMFL
FLC099-262015-
/O.NEW.KMFL.SV.W.0089.080626T1919Z-080626T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 415 PM EDT
* AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LION COUNTRY SAFARI...AND MOVING NORTHWEST AT 7 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
LAT...LON 2674 8025 2665 8042 2690 8062 2693 8062
2696 8062 2696 8061 2696 8043 2696 8036
TIME...MOT...LOC 1919Z 149DEG 6KT 2677 8038
$$
GREGORIA1 follow-up statement
000
WWUS52 KMFL 261939
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EDT THU JUN 26 2008
FLC099-261949-
/O.CAN.KMFL.SV.W.0089.000000T0000Z-080626T2015Z/
PALM BEACH FL-
339 PM EDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2674 8025 2665 8042 2690 8062 2693 8062
2696 8062 2696 8061 2696 8043 2696 8036
TIME...MOT...LOC 1939Z 149DEG 6KT 2680 8040
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:16 AM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 26, 11:16 AM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1116 AM EDT THU JUN 26 2008 .UPDATE... HAVE ALREADY UPDATED GRIDS TO REFLECT HIGHER POPS EXPECTED ACROSS THE NORTH-CENTRAL PORTION OF THE FORECAST AREA THIS AFTERNOON... IN THE GENERAL VICINITY OF LAKE OKEECHOBEE. THIS IS THE REGION WHERE STRONGEST LOW-LEVEL CONVERGENCE WILL LIKELY BE FOCUSED... NEAR A WEAK BOUNDARY. ALSO INCLUDED MENTION OF GUSTY WINDS/SMALL HAIL/LOCALLY HEAVY RAINFALL...BASED ON EVENTS FROM PREVIOUS DAYS. OTHERWISE...ADJUSTED WINDS UPWARD OVER THE SOUTHERN ATLANTIC WATERS...BASED ON CURRENT OBSERVATIONS...AND ADDED SCEC HEADLINE TO THESE MARINE ZONES AS WELL AS BISCAYNE BAY. ALL UPDATED PRODUCTS WILL BE ISSUED SHORTLY. 70/DD && .AVIATION DISCUSSION... /ISSUED 731 AM EDT THU JUN 26 2008/ MORNING AVIATION... THE EASTERLY WIND FLOW OF 10 TO 15 KNOTS WILL CONTINUE TODAY ACROSS SOUTH FLORIDA...EXCEPT FOR A WEST COAST SEA BREEZE THAT WILL DEVELOP EARLY THIS AFTERNOON AT AFP TAF SITE. THE EASTERLY WIND FLOW WILL ALLOW FOR ONLY SHOWERS TO AFFECT THE EAST COAST TAF SITES TODAY...AND THUNDERSTORMS AT APF TAF SITE THIS AFTERNOON. SO WILL SHOW VCSH FOR THE EAST COAST TAF SITES...AND VCTS FOR APF TAF SITE BETWEEN 18Z AND 23Z. THE SKIES AND VIS WILL REMAIN IN THE VFR CONDITIONS TODAY FOR THE EAST COAST TAF SITES AND APF TAF SITE. WILL AMEND THE APF TAF SITE AS NEEDED THIS AFTERNOON ONCE THE THUNDERSTORMS HAVE STARTED TO DEVELOP OVER THIS AREA. AVIATION...54/BNB PREV DISCUSSION... /ISSUED 455 AM EDT THU JUN 26 2008/ DISCUSSION... THE LATEST WATER VAPOR IMAGERY...RUC ANALYSIS AND THE RECENT GUIDANCE INDICATE AN UPPER LEVEL RIDGE OVER THE SOUTH FLORIDA PENINSULA. A PLUME OF UPPER LEVEL MOISTURE AND CLOUDINESS CONTINUES TO COME ACROSS THE YUCATAN PENINSULA AND ACROSS THE GULF AND OVER THE SOUTH FLORIDA PENINSULA...WITH A PERSISTENT UPPER LEVEL TROUGH WELL ESTABLISHED OVER THE WESTERN GULF. A TROPICAL WAVE SOUTH OF CUBA IS ALSO INTERACTING WITH THE SOUTHERN EXTENSION OF THE UPPER LEVEL TROUGH AND ALSO CONTRIBUTING TO CONSIDERABLE CLOUDINESS IN THE SOUTHEASTERN GULF. RECENT GUIDANCE INDICATES THAT THE MID LEVELS WILL BE DRY IN THE SHORT TERM...WITH THE AFOREMENTIONED UPPER LEVEL MOISTURE AND ASSOCIATED CIRRUS PERSISTING ACROSS THE REGION FOR AT LEAST THE NEXT SEVERAL DAYS. WITH HIGH PRESSURE DOMINATING THE SOUTH FLORIDA PENINSULA AND LACK OF DEEP LAYERED MOISTURE...ONLY EXPECTING SCATTERED SHOWERS AND THUNDERSTORMS TODAY...WITH THE EAST TO EAST SOUTHEAST LOW TO MID LEVEL WINDS FAVORING THE WESTERN INTERIOR SECTIONS AND THE NAPLES AREA THIS AFTERNOON. THIS TREND SHOULD CONTINUE THROUGH THE WEEKEND. LATEST GUIDANCE SUGGESTS THAT PWATS SHOULD BE AROUND 1.7 INCHES THROUGH THIS PERIOD...SO ISOLATED AREAS OF LOCALLY HEAVY RAINFALL ARE POSSIBLE EACH AFTERNOON THROUGH THE WEEKEND...BUT AGAIN FAVORING THE WESTERN INTERIOR AND MAINLY DURING THE AFTERNOON. MARINE... LATEST GUIDANCE INDICATES THAT EAST TO EAST SOUTHEAST FLOW WILL PERSIST OVER THE LOCAL WATERS THROUGH THE WEEKEND. IN GENERAL THE WINDS OVER THE LOCAL ATLANTIC WATERS EAST OF PALM BEACH COUNTY ARE EXPECTED TO BE IN THE 5 TO 10 KNOT RANGE...WITH 10 TO 15 KNOTS ELSEWHERE OVER THE ATLANTIC WATERS. THE OFF SHORE GULF WATERS WILL BE NEAR 10 KNOTS WITH PERIODS OF 10 TO 15 KNOTS POSSIBLE. FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 91 77 90 77 / 50 30 20 10 FORT LAUDERDALE 90 79 90 80 / 40 20 20 10 MIAMI 91 79 91 78 / 40 20 20 10 NAPLES 91 74 93 75 / 50 20 30 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...70/DD SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 26, 9:31 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 931 AM EDT THU JUN 26 2008 FLZ063-066>075-168-172>174-270200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 931 AM EDT THU JUN 26 2008 ...HIGH RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES TODAY... ...MODERATE RISK OF RIP CURRENTS PALM BEACH BEACHES TODAY... ...SOME STRONG STORMS OVER INTERIOR AREAS TODAY... ...SCATTERED STORMS EXPECTED TODAY, EXCEPT NUMEROUS NORTHERN INTERIOR AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EASTERLY WINDS OF 15 TO 20 MPH WILL OCCUR ALONG THE BEACHES OF MIAMI-DADE AND BROWARD COUNTIES TODAY, WHICH WILL LEAD TO A HIGH RISK OF RIP CURRENTS. EASTERLY WINDS AROUND 15 MPH ALONG THE BEACHES OF PALM BEACH COUNTY TODAY WILL LEAD TO A MODERATE RISK OF RIP CURRENTS. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON. HOWEVER, A MEAN SOUTHEAST TO SOUTH STEERING FLOW WILL KEEP MOST OF THE THUNDERSTORM ACTIVITY OVER THE INTERIOR AREAS OF SOUTH FLORIDA TODAY. SOME STORMS COULD BE STRONG, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS WHERE THE SEA BREEZES AND THE LAKE BREEZE SHOULD CLASH, BUT ALL OF SOUTH FLORIDA COULD SEE A FEW STRONG STORMS TODAY. THE PRIMARY HAZARD EXPECTED WITH THE STRONGEST STORMS WILL BE STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND SMALL HAIL. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING. HAIL: THE MID LEVELS OF THE ATMOSPHERE WILL REMAIN COOL TODAY OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO PRODUCE HAIL UP TO PENNY SIZE TODAY WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH FLORIDA. FLOODING:THE MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL BE SLOW ENOUGH TO PRODUCE LOCALLY HEAVY DOWNPOURS. THIS, IN TURN, COULD RESULT IN PONDING OF WATER IN POORLY DRAINED LOCATIONS ESPECIALLY OVER THE INTERIOR AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, ESPECIALLY OVER INLAND AND WEST COAST SECTIONS. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. A SURFACE HIGH PRESSURE RIDGE OVER THE ATLANTIC IS EXPECTED TO BUILD WESTWARD ACROSS CENTRAL FLORIDA. THIS WILL RESULT IN MOSTLY EAST TO SOUTHEAST SURFACE WINDS AT 10 TO 15 MPH ALONG THE ATLANTIC WATERS. THIS, IN TURN, WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED ACROSS SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 26, 2:34 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT THU JUN 26 2008
FLZ067-261900-
INLAND PALM BEACH COUNTY FL-
234 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN PALM BEACH COUNTY...
AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 6 MILES NORTH OF LION COUNTRY
SAFARI...MOVING NORTHWEST AT 6 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2667 8038 2684 8063 2696 8050 2696 8044
2696 8043 2696 8037 2679 8024
TIME...MOT...LOC 1834Z 135DEG 5KT 2679 8038
GREGORIASpecial weather statement, Jun 26, 2:40 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
240 PM EDT THU JUN 26 2008
FLZ069-070-075-261945-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
240 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST MAINLAND MONROE AND
SOUTHEAST COLLIER COUNTY...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OCHOPEE...MOVING NORTH AROUND 10 MPH.
THIS STORM WILL AFFECT...
OCHOPEE...
CARNESTOWN...
COPELAND...
JEROME...
DEEP LAKE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2608 8108 2573 8117 2576 8124 2578 8132
2580 8134 2579 8135 2579 8136 2581 8136
2581 8135 2582 8135 2583 8137 2607 8141
TIME...MOT...LOC 1840Z 177DEG 12KT 2585 8126
BAXTERSpecial weather statement, Jun 26, 2:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 249 PM EDT THU JUN 26 2008 FLZ066-067-070-071-261915- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL- INLAND BROWARD COUNTY FL- 249 PM EDT THU JUN 26 2008 ...STRONG THUNDERSTORM MOVING ACROSS RURAL NORTHWEST BROWARD COUNTY... AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MICCOSUKEE SERVICE PLAZA... MOVING NORTH AT 12 MPH. THIS STORM WILL AFFECT... RURAL NORTHWESTERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2638 8097 2646 8074 2618 8064 2615 8083 TIME...MOT...LOC 1849Z 158DEG 11KT 2623 8077 GREGORIA
Special weather statement, Jun 26, 2:54 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT THU JUN 26 2008
FLZ063-066-262000-
HENDRY FL-GLADES FL-
254 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEAST GLADES COUNTY...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLEWISTON TO
ORTONA...MOVING NORTH AT 4 MPH.
THESE STORMS WILL AFFECT...
MOORE HAVEN
LAKE HICPOCHEE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2692 8107 2692 8108 2693 8110 2691 8110
2689 8111 2688 8109 2685 8109 2682 8104
2682 8095 2678 8094 2676 8091 2677 8136
2695 8139 2696 8107
TIME...MOT...LOC 1854Z 173DEG 3KT 2672 8092 2675 8128
BAXTERSpecial weather statement, Jun 26, 3:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
310 PM EDT THU JUN 26 2008
FLZ067-261945-
INLAND PALM BEACH COUNTY FL-
310 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN PALM BEACH COUNTY...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES NORTH OF LION COUNTRY
SAFARI...MOVING NORTHWEST AT 16 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2675 8023 2667 8042 2696 8062 2696 8061
2696 8044 2696 8043 2696 8032
TIME...MOT...LOC 1910Z 150DEG 13KT 2680 8039
GREGORIASpecial weather statement, Jun 26, 3:18 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EDT THU JUN 26 2008
FLZ063-261945-
GLADES FL-
318 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORM MOVING ACROSS GLADES COUNTY...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF ORTONA...MOVING NORTH
AROUND 10 MPH.
THIS STORM WILL AFFECT...
PALMDALE...
AND SURROUNDING COMMUNITIES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2701 8102 2698 8108 2695 8106 2692 8107
2692 8108 2693 8110 2689 8111 2688 8109
2685 8109 2684 8106 2677 8108 2679 8132
2704 8135 2705 8101
TIME...MOT...LOC 1918Z 185DEG 11KT 2686 8121
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:42 AM EDT | Marine Weather Statement | MFL | 10 hr | |
| Jun 26, 10:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 26, 12:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 26, 12:46 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 26, 1:10 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Jun 26, 1:34 PM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Jun 26, 1:56 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 64 min |
| Jun 26, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 26, 2:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jun 26, 2:40 PM EDT | Special Weather Statement | MFL | Collier | 65 min |
| Jun 26, 2:49 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jun 26, 2:54 PM EDT | Special Weather Statement | MFL | Glades | 66 min |
| Jun 26, 3:04 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 56 min |
| Jun 26, 3:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 26, 3:18 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Jun 26, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 26, 3:34 PM EDT | Special Weather Statement | MFL | Monroe | 56 min |
| Jun 26, 3:55 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 29 min |
| Jun 26, 3:58 PM EDT | Special Marine Warning | MFL | 74 min | |
| Jun 26, 4:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 26, 4:45 PM EDT | Special Weather Statement | MFL | Monroe | 45 min |
| Jun 26, 5:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 26, 5:49 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 28 min |
| Jun 26, 5:53 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jun 26, 6:02 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 26, 6:43 PM EDT | Special Marine Warning | MFL | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.